# SDR CALA2014050290949

- Difficulty date: May 2, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 76,592 hours, 28,513 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING DISABLE HANDLE IS BINDING WHETHER ARMING OR DISARMING HANDLE.  LUBED MECHANISM & HARDWARE, HANDLE MOVES FREELY, OK TO CONTINUE.
